http://dx.doi.org/10.1006/jabr.1998.7461

">
 

Title

Linkage by generically Gorenstein, Cohen-Macaulay ideals

Authors

Authors

H. M. Martin

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Algebra

Keywords

Mathematics

Abstract

In this paper, we study linkage by a wider class of ideals than the complete intersections. We are most interested in how the Cohen-Macaulay property behaves along this more general notion of linkage. In particular, if ideals A and B are linked by a generically Gorenstein Cohen-Macaulay ideal I, and if A is a Cohen-Macaulay ideal, we give a criterion for B to be a Cohen-Macaulay ideal. When R/B is not Cohen-Macaulay, we can give in many cases an easy description of the non-Cohen-Macaulay locus of R/B, and also a criterion for R/B to have almost maximal depth. (C) 1998 Academic Press.

Journal Title

Journal of Algebra

Volume

207

Issue/Number

1

Publication Date

1-1-1998

Document Type

Article

Language

English

First Page

43

Last Page

71

WOS Identifier

WOS:000075645000002

ISSN

0021-8693

Share

COinS